# SDR AALA202011179007

- Difficulty date: November 15, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 12,515 hours, 4,763 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  ROWS 35 AND 36 EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED SIDE WALL CONNECTOR, PER AWM 33-51-08.
